# SDR GTIA040670

- Difficulty date: July 15, 2004
- Submitted: August 11, 2004
- Operation: Air carrier
- Aircraft: N821NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49508
- System (JASC): 5711 · Wing Spar
- Part: Frame
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DTW - FOUND 2 RIGHT WING LEADING EDGE FORMERS AT APPROX STATION 351 CRACKED.  (M)
